# SDR CA000317004

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 23,975 hours
- Engine: Pwa PW123
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 54273618010
- Condition: False Indication
- Location: Cockpit
- Component: Oil/Temp Guage, Weston, 523281
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF, PILOTS REPORTED 31 ENG OIL TEMP INDICATION WAS IN THE RED ARC.  INDICATION REMAINED IN THE RED ARC AFTER POWER REDUCTION. BOTH FUEL TEMP WAS AT 25 DEGREES. CIRCUIT BREAKER FOR OIL TEMP WAS RESET WITH NO CHANGE. A/C RETURNED TO YVR. TEMP INDICATOR WAS FOUND TO BE AT FAULT.
